Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 13, No. 1, March 2020

  Articles

 

 

COUPLED FIXED POINT THEOREM FOR HYBRID PAIRS OF
MAPPINGS UNDER
φ- ψ CONTRACTION IN FUZZY METRIC
SPACES

In this paper, we establish some common coupled xed point theorems
for two hybrid pairs of mappings under φ- ψ contraction on noncomplete fuzzy metric spaces using the property (EA) introduced by Deshpande and Handa [3]. We improve, extend and generalize the results of Deshpande and Handa [3] and several other known results in metric spaces to fuzzy metric spaces.

 

ROHIT PATHAK

 

 

JJMS, 2020, 13(1),1-15

ON DOMINATED CLASSES OF HARMONIC CONVEX FUNCTIONS AND ASSOCIATED INTEGRAL INEQUALITIES

 

In this article, we introduce and investigate dominated classes the notion of (h; g)-harmonic convex dominated functions. As particular cases of (h; g)-harmonic convex dominated functions, we also de ne some other new classes of harmonic convex dominated. We derive some integral inequalities of Hermite-Hadamard type via (h; g)-harmonic convex dominated functions and also give the fractional version of these inequalities. Some new special cases are also discussed
which can be deduced from our main results.

 

ERHAN SET, MUHAMMAD UZAIR AWAN MUHAMMAD ASLAM NOOR, KHALIDA INAYAT NOOR AND NOUSHEEN AKHTAR



 

 

JJMS, 2020, 13(1),17-35

ON THE HOSOYA POLYNOMIAL AND WIENER INDEX OF
JUMP GRAPH

In this paper, we obtain the expressions for Wiener index and Hosoya
polynomial of a graph with diameter <=3. Further, we obtain Wiener index and Hosoya polynomial of jump graph of certain graph families. In addition, we give bounds for Wiener index of jump graph.

 

KEERTHI G. MIRAJKAR AND POOJA B.




 

JJMS, 2020, 13(1),37-59

T RELATIVE FUZZY MAPS AND SOME FIXED POINT RESULTS

 

The concept of T-Relative fuzzy sets was recently introduced by Os-
awaru, Olaleru and Olaoluwa [2]. It is a fuzzy set in which the membership grade of an element is dynamic and can change on a time scale. In this paper, we introduce and develop the theory of T-Relative fuzzy maps and prove some xed point results on these maps. Previous related results in literature are shown as special cases with examples.

 

 

K. E. OSAWARU, J. O. OLALERU AND H. AKEWE



 


 

JJMS, 2020, 13(1),61-88

CONFORMAL RICCI SOLITONS ON 3-DIMENSIONAL TRANS-SASAKIAN MANIFOLD

In this paper we have studied and obtained results on Conformal
Ricci solitons in 3-dimensional trans-Sasakian manifold M satisfying R(ξ ;X).B =0, B(ξ;X).S = 0, S(ξ ;X).R = 0, R(ξ ;X).P' = 0 and P'(ξ ;X).S = 0, where B and P' are C-Bochner and Pseudo-projective curvature tensor respectively.

 

 

 

SOUMENDU ROY and ARINDAM BHATTACHARYYA
 

JJMS, 2020, 13(1),89-109

ON PROJECTIVELY FLAT SPECIAL (α ,β )-METRIC

In this paper, we discussed the projectively at exponential (α , β )-metric of type L = α e β/α  We obtained a necessary and su cient condition for this metric to be locally projectively at and we established the conditions for this metric to be Berwald type and Douglas type.

 

GANGA PRASAD YADAV AND AKANSHA

 

JJMS, 2020, 13(1),111-124

QUASI-MULTIPLICATION AND QUASI-COMULTIPLICATION
MODULES

In this paper, we will introduce the notion of quasi-multiplication
(resp. quasi-comultiplication) modules over a commutative ring as a generalization of multiplication (resp. comultiplication) modules and explore some basic properties of these classes of modules.

 

F. FARSHADIFAR AND

H. ANSARI-TOROGHY

 

 

JJMS, 2020, 13(1),125-137

 

SOME PROPERTIES OF FUZZY STAR GRAPH AND FUZZY
LINE GRAPH

In 1973, Kau man [8] introduced the concept of fuzzy graphs. The
Wiener index of a graph was introduced in 1947 by Wiener in [24]. The Wiener index of a fuzzy graph was introduced by Mordeson and Mathew in [14]. In this paper, we've achieved the fuzzy Wiener index, the fuzzy hyper-Wiener index, the fuzzy reverse-Wiener index of fuzzy star graph and fuzzy line graph. We also study the concept of the rst and second fuzzy Zagreb indices and coindices and mention the relation between fuzzy Wiener index, fuzzy hyper-Wiener index and
fuzzy Zagreb indices and coindices of the fuzzy star graph.

 

F. FAYAZI, F. MAHMUDI AND

A. GHOLAMI

 

JJMS, 2020, 13(1),139-151

 

4-TOTAL PRIME CORDIAL LABELING OF SOME SPECIAL
GRAPHS

 

Let G be a (p; q) graph. Let f : V (G) --> {1, 2, ... , k) be a map where
.......

 

 

R. PONRAJ, J. MARUTHAMANI AND R. KALA
 

 

JJMS, 2020, 13(1),153-168